Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Accutee

  • entries
    2
  • comment
    1
  • views
    2100

Week 2&3

User162477

360 views

So I'm just going to combine my second and thrid weeks on Accutane together. The reason I am doing this is because during my second week of accutane I had zero side effects. My skin was the same, and really I don't even know if my lips were chapped because I was constantly putting chap stick on either way. Howeverm during my third week I actually needed chapstick. I apply it every night after I shower and before I go to bed. I went one night without it, and the next morning I yawned and I could just feel my lips cracking. So I keep applying aquaphor (dry skin ointment) to my lips. My cystic acne is back:( Luckily theres only once cyst. But its so big. It doesn't hurt at all though, which is weird because usually cystic acne is so sensitive. I have officially started my initial breakout though, thats for sure. Nothing I can't handle, just small red bumps all over my face. Not that big of a deal, I probably have a total of seven SMALL blemishes. Nothing make up wont cover. I also have small bumps all over my shoulders, which sucks, but at least its winter- which means no bathing suits, so no one has to see! The creases around my nose are kinda peeling. My nose always peels with any medication I take though. Otherwise the only dry peeling that occurs on my face is on the blemishes. They're just a little flaky. I've had two or three white heads, which are EXTREMELY SMALL. If anything, I cover them with cover up, they werent even worth popping. Throughout my third week I kept the same several blemishes. The cyst is slowwwlllyyyyy going away. But it's still noticable thats for sure. Those are all of my current symtoms. I would say so far so good. But due the the lack of symptoms or dryness, I feel like my dermatologist is going to up my dosage. I think the reason I'm not too dry or covered in acne is because my skin doesn't react to anything that isn't super strong; and considering I'm on the lowest dosage, I kind of expected this. But then again, I'm praying I'm just lucky and I wont have any harsh symptoms((:



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×